EconPapers    
Economics at your fingertips  
 

Modeling the association of bivariate interval-censored data under the additive hazards model

Ling Chen, Lei Liu, Yanqin Feng, Jianguo Sun and Shu Jiang

Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 2, 383-395

Abstract: Bivariate interval-censored failure time data occurs in many fields such as medical followup studies. In this article, we propose an estimation procedure for the association between two related interval-censored survival times when they follow a copula model jointly and the additive hazards model marginally. A simulation study was conducted for assessing the finite sample performance of the presented method and suggests that it works well in practical situations. The proposed method is applied to the AIDS Clinical Trial Group (ACTG) 181 data that motivated this research.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2310691 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:2:p:383-395

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2024.2310691

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:54:y:2025:i:2:p:383-395